# SDR CA040319005

- Difficulty date: March 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 9,169 hours
- Engine: Pwa JT15D4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652635537
- Condition: Chafed
- Location: Fuel Tank
- Part time: 10,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSP PROCESS OF SB550-28-14, WING FUEL BOOST PUMP WIRING INSPECTION, IT WAS NOTED THAT BOOST PUMP WIRING WAS RUBBING ON MAIN EJECTOR TO CHECK VALVE ALUMINUM FUEL LINE P/N 6526355-37, CAUSING CHAFFING WEAR THROUGH FUEL LINE. THE WEAR WAS APPROX 75 PERCENT OF WALL THICKNESS ON LT FUEL TANK LINE AND 45 PERCENT ON RT FUEL TANK LINE. THERE WAS NO NOTICABLE WEAR THROUGH WIRING OUTTER INSULATION AROUND AREA IN CONTACT WITH LINE. BOTH LT AND RT FUEL LINES WERE REPLACED WITH NEW.   SB KIT INCLUDES INSTALLATION OF NEW CLAMPS AND STAND OFFS TO HOLD THE BOOST PUMP WIRING AWAY FROM ALL STRUCTURE AND FUEL LINES AS WELL AS RE-ROUTE WIRE UNDER RATHER THAN OVER THE FUEL LINE NOTED.
